Alert archive / Oklahoma / Flash Flood Watches in 2008

Flash Flood Watch 4, NWS Tulsa, OK

March 31, 20084 counties in Arkansas; 16 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Mar 31, 2008, 3:56 AM CDT for 4 counties in Arkansas; 16 counties in Oklahoma. It took effect at Mar 31, 2008, 9:15 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 3:56 AM CDT (08:56 UTC)
In effect from
Mar 31, 2008, 9:15 AM CDT
Expired
Mar 31, 2008, 11:01 PM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 310856
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT MON MAR 31 2008

...STRONG THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED...

.AREAS THAT RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT GREATEST
RISK.

ARZ001-002-010-011-019-020-029-OKZ049-053-072-074>076-311700-
/O.NEW.KTSA.FF.A.0004.080331T1800Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...SALLISAW...STIGLER...WILBURTON...POTEAU
356 AM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS...
  BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN 
  AND WASHINGTON. IN OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE 
  FLORE...PUSHMATAHA AND SEQUOYAH.

* FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING

* STRONG THUNDERSTORMS THIS AFTERNOON AND A SQUALL LINE OVERNIGHT
  WILL PRODUCE HEAVY RAINFALL ON ALREADY SATURATED GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHICH
  RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT PARTICULAR RISK OF FLOODING.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
7 follow-up statements
000 
WGUS64 KTSA 311415
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT MON MAR 31 2008

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED...

.AREAS THAT RECEIVED HEAVY RAINFALL SUNDAY AND EARLY MONDAY WILL
BE AT GREATEST RISK.

OKZ054>063-067>069-312215-
/O.EXB.KTSA.FF.A.0004.080331T1415Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-WAGONER-CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
WAGONER...TAHLEQUAH...STILWELL
915 AM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES...IN EAST 
  CENTRAL OKLAHOMA...CHEROKEE. IN NORTHEAST OKLAHOMA...ADAIR...
  CRAIG...DELAWARE...MAYES...NOWATA...OSAGE...OTTAWA...PAWNEE...
  ROGERS...TULSA...WAGONER AND WASHINGTON.

* THROUGH TUESDAY MORNING

* STRONG THUNDERSTORMS THIS AFTERNOON AND A SQUALL LINE OVERNIGHT
  WILL PRODUCE HEAVY RAINFALL IN A SHORT PERIOD OF TIME. RAINFALL RATES
  OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE...AND ANY TRAINING OF
  STORMS WILL LEAD TO FLASH FLOODING.

* AREAS OF NORTHEAST OKLAHOMA WHICH RECEIVED HEAVY RAINFALL
  EARLIER TODAY WILL BE AT PARTICULAR RISK OF FLOODING.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-072-074>076-312215-
/O.EXT.KTSA.FF.A.0004.080331T1415Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...SALLISAW...STIGLER...WILBURTON...POTEAU
915 AM CDT MON MAR 31 2008

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...PUSHMATAHA 
  AND SEQUOYAH.

* THROUGH TUESDAY MORNING

* STRONG THUNDERSTORMS THIS AFTERNOON AND A SQUALL LINE 
  OVERNIGHT WILL PRODUCE HEAVY RAINFALL ON ALREADY SATURATED 
  GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHICH
  RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT PARTICULAR RISK OF
  FLOODING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE
  POSSIBLE WITH THE STRONGER THUNDERSTORMS TODAY.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 311849
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT MON MAR 31 2008

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED...

.AREAS THAT RECEIVED HEAVY RAINFALL SUNDAY AND EARLY MONDAY WILL
BE AT GREATEST RISK.

OKZ054>056-059-312000-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
PAWNEE
149 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PARTS OF NORTHEAST OKLAHOMA HAS BEEN 
CANCELLED. THE COLD FRONT HAS TO NEAR INTERSTATE 44. ONLY A FEW 
HUNDREDTHS OF LIGHT POST FRONTAL RAIN IS EXPECTED IN THIS AREA 
WITH ALL OF THE HEAVY RAIN NOW SOUTHEAST OF THIS AREA. 

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-060>063-067>069-
072-074>076-010300-
/O.CON.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-
WAGONER-CHEROKEE-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...VINITA...MIAMI...TULSA...CLAREMORE...PRYOR...JAY...
WAGONER...TAHLEQUAH...STILWELL...SALLISAW...STIGLER...WILBURTON...
POTEAU
149 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...DELAWARE...
  HASKELL...LATIMER...LE FLORE...MAYES...OTTAWA...PUSHMATAHA...
  ROGERS...SEQUOYAH...TULSA AND WAGONER.

* THROUGH TUESDAY MORNING

* STRONG THUNDERSTORMS THIS AFTERNOON AND A SQUALL LINE 
  OVERNIGHT WILL PRODUCE HEAVY RAINFALL ON ALREADY SATURATED 
  GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHICH 
  RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT PARTICULAR RISK OF 
  FLOODING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE 
  POSSIBLE WITH THE STRONGER THUNDERSTORMS THIS AFTERNOON AND
  TONIGHT.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 312058
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT MON MAR 31 2008

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED...

OKZ057-058-060>063-067-312200-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-WAGONER-
INCLUDING THE CITIES OF...VINITA...MIAMI...TULSA...CLAREMORE...
PRYOR...JAY...WAGONER
358 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR  HAS BEEN CANCELLED. THE COLD FRONT HAS 
MOVED SOUTHEAST OF THESE COUNTIES AND THE THREAT OF ADDITIONAL 
HEAVY RAIN IS ENDING. FLOODING MAY STILL BE OCCURRING AS RUNOFF 
CONTINUES FROM THIS AFTERNOON HEAVY RAINS. 

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072-074>076-
010500-
/O.CON.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-SEQUOYAH-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...TAHLEQUAH...STILWELL...SALLISAW...STIGLER...WILBURTON...
POTEAU
358 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE 
  FLORE...PUSHMATAHA AND SEQUOYAH.

* THROUGH TUESDAY MORNING

* STRONG THUNDERSTORMS THIS EVENING AND A SQUALL LINE OVERNIGHT 
  WILL PRODUCE HEAVY RAINFALL ON ALREADY SATURATED GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHICH 
  RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT PARTICULAR RISK OF 
  FLOODING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE 
  POSSIBLE WITH THE STRONGER THUNDERSTORMS THIS AFTERNOON AND 
  TONIGHT. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 312300
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT MON MAR 31 2008

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL CONTINUES..

ARZ001-OKZ068-010000-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CHEROKEE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...TAHLEQUAH
600 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR  HAS BEEN CANCELLED. THE COLD FRONT 
HAS PUSHED SOUTHEAST OF THESE COUNTIES AND THE THREAT OF HEAVY 
RAINFALL IS ENDING. HOWEVER...FLASH FLOODING MAY STILL BE 
OCCURRING AS RUNOFF FROM THE THUNDERSTORMS CONTINUES.  


$$

ARZ002-010-011-019-020-029-OKZ049-053-069-072-074>076-010700-
/O.CON.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK...
CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL...
SALLISAW...STIGLER...WILBURTON...POTEAU
600 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...CARROLL...CRAWFORD...
  FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...
  ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE...PUSHMATAHA 
  AND SEQUOYAH.

* THROUGH TUESDAY MORNING

* STRONG THUNDERSTORMS THIS EVENING AND A SQUALL LINE OVERNIGHT 
  WILL PRODUCE HEAVY RAINFALL ON ALREADY SATURATED GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHICH 
  RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT PARTICULAR RISK OF 
  FLOODING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE 
  POSSIBLE WITH THE STRONGER THUNDERSTORMS THIS AFTERNOON AND 
  TONIGHT. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 010030
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT MON MAR 31 2008

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL CONTINUES..

ARZ002-010-011-019-OKZ069-072-074-010130-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-ADAIR-SEQUOYAH-HASKELL-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...STILWELL...
SALLISAW...STIGLER
730 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR  HAS BEEN CANCELLED. THE THREAT OF 
ADDITIONAL HEAVY RAIN IS RAPIDLY DECREASING AS THE COLD FRONT 
MOVES SOUTHEAST OF THIS AREA. HOWEVER...FLASH FLOODING MAY STILL BE 
OCCURRING AS RUNOFF FROM THE THUNDERSTORMS CONTINUES.  

$$

ARZ020-029-OKZ049-053-075-076-010830-
/O.CON.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU
730 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS...FRANKLIN 
  AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...LATIMER...LE 
  FLORE AND PUSHMATAHA.

* UNTIL 7 AM CDT TUESDAY

* STRONG THUNDERSTORMS ALONG A SQUALL LINE WILL PRODUCE HEAVY 
  RAINFALL ON ALREADY SATURATED GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHICH 
  RECEIVED HEAVY RAINFALL SUNDAY WILL BE AT PARTICULAR RISK OF 
  FLOODING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE 
  POSSIBLE WITH THE STRONGER THUNDERSTORMS TONIGHT. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 010116
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT MON MAR 31 2008

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL CONTINUES..

ARZ020-029-OKZ075-076-010230-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
WILBURTON...POTEAU
816 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR HAS BEEN CANCELLED. THE THREAT OF 
ADDITIONAL HEAVY RAIN IS RAPIDLY DECREASING AS THE COLD FRONT 
MOVES SOUTHEAST OF THIS AREA. HOWEVER...FLASH FLOODING MAY STILL BE 
OCCURRING AS RUNOFF FROM THE THUNDERSTORMS CONTINUES.

$$

OKZ049-053-010930-
/O.CON.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
816 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN SOUTHEAST OKLAHOMA...CHOCTAW AND 
  PUSHMATAHA.

* UNTIL 7 AM CDT TUESDAY

* STRONG THUNDERSTORMS ALONG A COLD FRONT WILL PRODUCE HEAVY 
  RAINFALL ON ALREADY SATURATED GROUND. 

* AREAS OF SOUTHEAST OKLAHOMA WHICH RECEIVED HEAVY RAINFALL 
  SUNDAY WILL BE AT PARTICULAR RISK OF FLOODING. RAINFALL RATES 
  OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGER 
  THUNDERSTORMS TONIGHT. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 010401
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 31 2008

...THE THREAT OF FLASH FLOODING HAS ENDED IN PUSHMATAHA AND CHOCTAW 
   COUNTIES...

.THE FRONT THAT BROUGHT THE HEAVY RAIN AND SEVERE THUNDERSTORMS
TO THE REGION HAS MOVED SOUTH AND EAST OF OKLAHOMA.

OKZ049-053-010515-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-080401T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
1101 PM CDT MON MAR 31 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PUSHMATAHA AND CHOCTAW COUNTIES HAS BEEN CANCELLED.
HOWEVER...STREAMS AND RIVERS IN THE AREA WILL CONTINUE TO RUN HIGH...AND WATER
THAT HAS PONDED IN LOW SPOTS WILL BE SLOW TO DRAIN.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 31, 3:39 AM CDT, 17 minutes earlier.

Area forecast discussion, Mar 31, 3:39 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT MON MAR 31 2008

.DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.

A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.

A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MIDLEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.

IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.

THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.

IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  43  58  40 /  80  40   0  10
FSM   72  51  62  42 /  90  70  10  10
MLC   74  49  62  45 /  90  50   0  10
BVO   74  40  62  39 /  80  30   0  10
FYV   69  45  57  39 /  90  70   0  10
BYV   68  43  57  36 /  90  70   0  10
MKO   72  46  58  42 /  90  50   0  10
MIO   69  40  57  38 /  90  40   0  10
F10   73  47  59  43 /  80  40   0  10
HHW   75  62  66  50 /  70  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....06
Hazardous weather outlook, Mar 31, 2:28 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
228 AM CDT MON MAR 31 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE ON MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...OSAGE...PAWNEE...CREEK AND WASHINGTON COUNTIES.
        ONSET...AFTER 3 AM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR.
	ONSET...AFTER 3 AM.

DISCUSSION...
SCATTERED SUPERCELLS CONTINUE TO SLOW TRACK NORTHEASTWARD ACROSS
CENTRAL OKLAHOMA...AND WILL LIKELY IMPACT PORTIONS OF NORTHEAST
OKLAHOMA AFTER 3 AM.  THE PRIMARY SEVERE WEATHER RISK ARE CURRENTLY
FORECAST TO BE LARGE HAIL...WITH A LIMITED RISK OF TORNADOES AND
SEVERE WINDS.

OTHER SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATER TONIGHT...AS THE
LOW-LEVEL JET TRANSLATES EASTWARD ACROSS THE REGION. THESE STORMS
COULD PRODUCE MARGINALLY SEVERE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TONIGHT ACROSS
NORTHEAST OKLAHOMA NORTH AND WEST OF INTERSTATE 44.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...
        HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE MORNING AND EARLY
AFTERNOON HOURS...WITH MORE WIDESPREAD SEVERE WEATHER EXPECTED
DURING THE AFTERNOON AND EVENING HOURS. BY MONDAY AFTERNOON...
A COLD FRONT WILL STRETCH FROM NORTH CENTRAL OKLAHOMA INTO WEST
CENTRAL MISSOURI AND A DRY LINE WILL MOVE INTO CENTRAL OKLAHOMA.
CAPE VALUES OVER 1500 WILL BE POSSIBLE IN THE WARM SECTOR AHEAD
OF THESE FEATURES.  CONVECTION EARLIER IN THE DAY WILL HAVE AN
EFFECT ON THE AMOUNT OF SURFACE BASED INSTABILITY AVAILABLE.
STRONG WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS CAPABLE OF
PRODUCING TORNADOES IN ADDITION TO DAMAGING HAIL AND STRAIGHT
LINE WINDS. SUPERCELLS MAY DEVELOP EARLY IN THE EVENT NEAR AN
850 MB BOUNDARY...WITH ADDITIONAL SUPERCELLS DEVELOPING ALONG
THE DRYLINE AND COLD FRONT.  AS THE COLD FRONT MIGRATES SOUTH
...CONVECTION WILL BECOME MORE LINEAR...INCREASING THE THREAT
FOR DAMAGING WINDS.

RESIDENTS ARE URGED TO REVIEW THEIR SEVERE WEATHER SAFETY PLAN
AND REMAIN AWARE OF ANY WATCHES OR WARNINGS ISSUED FOR THE AREA.

AFTER A BRIEF PERIOD OF TRANQUIL WEATHER...ANOTHER UPPER SYSTEM
WILL PRODUCE A GOOD CHANCE FOR THUNDERSTORMS WEDNESDAY AND
THURSDAY. CONDITIONS LOOK FAVORABLE FOR ANOTHER ROUND OF SEVERE
THUNDERSTORMS ON THURSDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PREPARE STAFF AND SPOTTERS FOR DAMAGING
SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES ON MONDAY...AND
CONTINUE TO MONITOR THE LATEST FORECASTS AND INFORMATION
CONCERNING THIS POTENTIALLY DANGEROUS WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:05 AM CDTRiver Flood WarningTSACrawford, Sebastian5 hr
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSABenton, Washington71 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSABenton3 hr
Mar 31, 3:05 PM CDTSevere Thunderstorm WarningTSABenton, Washington55 min
Mar 31, 3:18 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington3 hr
Mar 31, 4:10 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington65 min
Mar 31, 4:40 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington65 min
Mar 31, 5:15 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington60 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian87 min
Mar 31, 5:48 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian117 min
Mar 31, 3:33 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee57 min
Mar 31, 3:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Mar 31, 4:24 AM CDTFlash Flood WarningTSAPawnee4 hr
Mar 31, 4:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Mar 31, 4:50 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Mar 31, 4:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Mar 31, 5:22 AM CDTTornado WarningTSAOsage, Pawnee38 min
Mar 31, 5:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 31, 5:49 AM CDTTornado WarningTSAOsage41 min
Mar 31, 6:06 AM CDTTornado WarningTSAOsage, Washington39 min
Mar 31, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa37 min
Mar 31, 6:15 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Mar 31, 6:21 AM CDTSevere Thunderstorm WarningTSANowata, Rogers54 min
Mar 31, 6:45 AM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Mar 31, 6:49 AM CDTRiver Flood WarningTSAPawnee25 hr
Mar 31, 6:58 AM CDTSevere Thunderstorm WarningTSACraig, Rogers62 min
Mar 31, 7:14 AM CDTSevere Thunderstorm WarningTSANowata, Rogers31 min
Mar 31, 7:30 AM CDTTornado WarningTSARogers, Washington30 min
Mar 31, 7:31 AM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Mar 31, 7:33 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Mar 31, 7:43 AM CDTSpecial Weather StatementTSAOttawa47 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa53 min
Mar 31, 7:58 AM CDTSevere Thunderstorm WarningTSARogers33 min
Mar 31, 8:03 AM CDTSpecial Weather StatementTSAWashington57 min
Mar 31, 8:14 AM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 31, 8:21 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington54 min
Mar 31, 9:24 AM CDTSpecial Weather StatementTSAPawnee36 min
Mar 31, 9:35 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee115 min
Mar 31, 10:38 AM CDTSevere Thunderstorm WarningTSAWashington67 min
Mar 31, 10:51 AM CDTSevere Thunderstorm WarningTSANowata54 min
Mar 31, 10:56 AM CDTSpecial Weather StatementTSACreek34 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningTSAOsage66 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningTSANowata, Rogers62 min
Mar 31, 11:33 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Mar 31, 11:41 AM CDTRiver Flood WarningTSAOsage9 hr
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa93 min
Mar 31, 11:45 AM CDTSevere Thunderstorm WarningTSANowata, Washington60 min
Mar 31, 11:50 AM CDTTornado WarningTSANowata29 min
Mar 31, 11:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner77 min
Mar 31, 12:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa89 min
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningTSARogers75 min
Mar 31, 12:45 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner2 hr
Mar 31, 1:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner31 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee2 hr
Mar 31, 1:33 PM CDTFlash Flood WarningTSACherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner117 min
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner75 min
Mar 31, 2:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee114 min
Mar 31, 2:31 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner96 min
Mar 31, 2:43 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 31, 2:46 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Mar 31, 3:23 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more2 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTSAPittsburg94 min
Mar 31, 3:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 31, 4:02 PM CDTTornado WarningTSAPittsburg28 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Mar 31, 4:11 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Sequoyah64 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha87 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha2 hr
Mar 31, 6:00 PM CDTTornado WarningTSAChoctaw60 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningTSALeFlore61 min
Mar 31, 6:58 PM CDTTornado WarningTSAChoctaw47 min

Nearby

Flash Flood Watches in Oklahoma, 2008Flash Flood Watches in Arkansas, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.